# SDR AALA20111115TUL02

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 55,159 hours, 18,816 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON NUMBER 4 SLAT LEADING EDGE SKIN AT OSS 331.  INSTALLED FLUSH DOUBLER REPAIR PER SRM 57-43-01-2R.
